# SDR C2XA98IA014

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: D43682
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE PILOT REPORTED THREE BULBS INOPERATIVE IN THE AISLE PATH LIGHTING.  MAINTENANCE REMOVED AND REPLACED WIRE SPLICE SPAH28 IAW EMB120 WIRING MANUAL 20-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
